MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305765
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.: 305765, batch no.: 8052419.1 of 2.It was reported that the needle eclipse 21x1-1/2 rb tw the safety device fell off.The following information was provided by the initial reporter: i have two samples in my office where the safety device has fallen off.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
NEEDLE ECLIPSE 21X1-1/2 RB TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9385272
Report Number8041187-2019-00960
Device Sequence Number16762984
Product Code FMI
UDI-Device Identifier30382903057659
UDI-Public30382903057659
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue Number305765
Device Lot Number8052419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;